Publication
Title
A class of adaptive nonlinear iterative methods
Author
Language
English
Source (journal)
The Rocky Mountain journal of mathematics. - Provo, Utah
Publication
Provo, Utah : 1991
ISSN
0035-7596
Volume/pages
21(1991), p. 171-185
ISI
A1991FW73600011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.05.2018
To cite this reference